Dyspnea following vinblastine or vindesine administration in patients receiving mitomycin plus vinca alkaloid combination therapy

M. G. Kris, D. Pablo, R. J. Gralla, M. T. Burke, J. Prestifilippo, D. Lewin

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

Pulmonary toxicity is not commonly associated with the vinca alkaloids vinblastine and vindesine. Three patients receiving the combination of mitomycin plus vindesine or vinblastine developed acute dyspnea 1-5 hours following vinca alkaloid administration. Two of the three patients continued to receive therapy and both experienced symptoms with each subsequent vinblastine or vindesine injection. No other cause for the dyspnea could be detected. We conclude that, as in the three previously reported cases, shortness of breath can occur after the injection of vinblastine or vindesine in patients receiving mitomycin plus vinca alkaloid combination therapy.

Original languageEnglish (US)
Pages (from-to)1029-1031
Number of pages3
JournalCancer Treatment Reports
Volume68
Issue number7-8
StatePublished - Oct 18 1984

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Dyspnea following vinblastine or vindesine administration in patients receiving mitomycin plus vinca alkaloid combination therapy'. Together they form a unique fingerprint.

  • Cite this

    Kris, M. G., Pablo, D., Gralla, R. J., Burke, M. T., Prestifilippo, J., & Lewin, D. (1984). Dyspnea following vinblastine or vindesine administration in patients receiving mitomycin plus vinca alkaloid combination therapy. Cancer Treatment Reports, 68(7-8), 1029-1031.